# SDR CAL960158

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 2740 · Stabilizer Control System
- Part: Valve
- Part number: AJG70415533
- Condition: Leaking
- Location: Horiz Stab
- Part time: 16,060 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 10 - EWR - THE NR 1 HYDRAULIC SYSTEM BEGAN TO LOSE FLUID WHILE EN ROUTE FROM IAH TO ORY.  THE QUANTITY DROPPED STEADILY.  THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LOWER PRIMARY TRIM CONTROL VALVE LEAKING.  THE LOWER PRIMARY TRIM CONTROL VALVE WAS REMOVED AND REPLACED IAW MM 27-43-03, PAGE 501.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
